# SDR 2008UALA01657

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 22,130 hours, 8,656 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Smoke
- Location: Seat15
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARMRESTS 15ABC HOT ELEC SMOKE SMELLED BY PAX & FASCB PFS MUSIC CABIN LT POPPED SMOKE STOPPED.  NEED FURTHER DETAILS.
